MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFS22
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: bilateral lash with salpingectomy.Event description: information received by an applied medical representative, via patient complaint form, on 07jan2026: [translation] during a bilateral salpingectomy on (b)(6) 2025, the following situation occurred: when inserting the morcellator to remove the specimen, the morcellator spike touched the umbilical trocar through which the laparoscope was inserted.(a.E.Due to a material defect) the plastic broke intraoperatively, causing a small defect in the trocar.Additional information received by an applied medical representative, via email, on 16jan2026: no additional information besides product is returning.Patient status: no patient injury nor illness reported.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24133734
Report Number2027111-2026-00336
Device Sequence Number10344369
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFS22
Device Catalogue Number101472330
Device Lot Number1567651
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORCELLATOR, MORCELLATOR SPIKE; SECOND TROCAR, LAPAROSCOPE
Patient SexUnknown